# SDR LR7A9963

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 203430
- Condition: Failed
- Location: Fs 215
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED SMOKE AND LOUD NOISE FROM FLT DECK AIR CONDITIONER PACK.  TRANSFERRED TO DMI NR 00618 PER MEL 21-1.  REMOVED AND REPLACED FLT DECK COOLING TURBINE ASSY DUE FAILED IAW MM SMP 581-21-50-00, PG 206.  OPS AND LEAK CHECKS GOOD.  CLEARED DMI 00618 AT 28663 TAT.
